# SDR DALA2016031702618

- Difficulty date: March 15, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR UPPER FWD INT DOOR STOP FITTING IS CRACKED.  REPLACED STOP FITTING FROM FWD CARGO DOOR UPPER FWD INT. ARA IAW SRM 51-41-01, IAW DWG 9957664 REV N AND ALODINED, PRIMED, AND TOP COATED FITTING IAW SRM 51-10-04, AMM 51-10-00.
